It's important to work with your doctor on this and they know how much to eliminate from week-to-week. DON'T DO THIS ON YOUR OWN!
The best way to wean of Lexapro is to work with your doctor. With your doctor's permission, you can shave off a little bit of your pill each day and take the remaining part. Pretty soon there will e nothing left and you will be off Lexapro.
The best way to wean off of the muscle relaxer Flexeril is to do it slowly. The rate at which a person should cut their doses depends on how long they've been on the medication and what their dosage is. The best way to wean off of this medication is to come up with a plan with your doctor.
the most effective way is to take Suboxin, or even methadone. They are opioid atagonist receptor blockers, not allowing you to feel the euphoria of the medication.
I'm not a doctor, .It's really important to never "wean yourself" off any medication. Matter of fact, never make any change to a directive given about a prescription w/o your doctor. Lexapro and other anti-deps. are serious drugs. There isn't enough information out there to help you and your unique situation. We all try to help each other on these chats, but all any of us can do is give from personal experience. My doctor is taking 2 months to wean me off Lexapro. I'm so tempted to just stop, but know I better follow his directions. Note on the above: Well, then how do you expect people to come off it? It's WAY better to wean off it then just stop it. Those are the exact words my doctor gave me, so putting them in quotes and telling someone never to do it, is stupid. ESPECIALLY if it's doctor directed it's absolutely FINE to wean off of it, in fact, it's the only way you want to come off of any antidepressants. And doctors don't always give clear directions. Despite asking for clarification my doctors directions for weaning off were quite vague, so I imagine it isn't all that specific or dangerous a process, or he'd be asking for a malpractice suit.
You should wean yourself slowly from this medication as withdrawal and side effects can be uncomfortable. Wean yourself off slowly by 25 to 50 mg - almost identically to the way in which you started taking the drug - under the supervision of your physician.
call your doc. tell her what you did. she'll probably want you to restart taking them as directed again and if you really want to come off of them then do it the way you know you should - with a good wean under your prescribing clinicians care.
The best way to show off is to find whatever you are best at, and do it.
No, Lexapro is an SSRI antidepressant. It is not related in any way to any OTC or prescription painkiller.
No you cannot. Taking different drugs at once is dangerous and not recommended. By the way, Lexapro is better.
I just weaned myself off of Celexa. I was on 40mg a day. I cut the dose in half each week (40/20/10/5) and then stopped. I have had NO side effects or withdrawal symptoms. I actually feel BETTER now that I am off of it....another way is to wean off 60mg is 20mg each week till you reach twenty and stop taking it...or you can take ten for a week if the withdrawals bother you and then stop...I stopped at twenty and felt some withdrawals like head shocks and irritation for like 2-3 days then it went away...doctor said it was an ok way getting off it...
10 is a reasonable amount. If you start with too much sometimes it makes you even worse. I've been through that with Lexapro already. Seriously, low dosage and work your way up. It pays off. 10 is a reasonable amount. If you start with too much sometimes it makes you even worse. I've been through that with Lexapro already. Seriously, low dosage and work your way up. It pays off.
It depends on the individual. It could be anywhere from a few days to a few weeks. Try breaking the pill in half and taking that for a week. See if any unpleasant effects emerge. But before you do anything, call your psychiatrist and ask what is the most effective way of tapering of your antidepressant.
Tell your doctor you want to stop taking it and do what they tell you to do. Stopping the wrong way can lead to significant withdrawal symptoms. I speak from experience, it's not a pleasant experience.
You should take your next dose as soon as possible. If you have been on Lexapro for a long period of time then the withdrawl effects can be unpleasant, as in causeing anxiety and/or depression in a way worse than before. If you do not like lexapro you should notify your doctor and come off of it slowly.
The best way is to not. Go get help
Very slowly, taper and wean off and use vitamin B-12 , Taurine, and Ginsing along the way. Get adequate sleep.
The best way to do this is with steam. Not a very practical way but the best. The next best way would then be hot water. After water is appied, use a scraper to scrape off.
You need to work with your doctor on this and if you don't have one go to a clinic. You have to wean off slowly. This drug levels out brain chemistry and although the drug is not addictive, you don't want to throw your body/brain into shock (sort of like quitting smoking and not having nicotine.) Your doctor will take you down in mgs very slowly until you are off and if you should have any problems there are other medications that can reduce some side effects until you are off Lexapro. DON'T STOP THIS MEDICATION ON YOUR OWN ... SEEK A DOCTOR'S HELP. Marcy You need to see a healthcare provider; they will slowly diminish the dosage; NEVER stop any drug on your own. THAT said, 5 mg. once a day is a VERY low dose. The Dr. may have you take it every other day until off it.
its the also a way of saying " I care for you"
Yes, it is safe. They do not interact in a negative way.
Taper. Do NOT quit this stuff cold turkey. Tapering depends on the dosage you are taking. If you are on 20mg, for example, take 10 mg for a week and then 5mg for a week and then 5mg every other day. I am not a doctor and you really should talk to YOUR doctor about tapering. Coming off of Lexapro has some pretty nasty side effects for some folks.
Well, in one way yes it does. It does so because the Lexapro takes away the depression and sadness so a person is happier and therefore, feels like laughing and talking again. Lexapro is not addictive and is not a happy pill like Valium is.
Sanding it off is the best way.
that to me means he likes you.